You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Minimum Variance Unbiased and Maximum Likelihood Estimators of Reliability Functions for Systems in Series and in Parallel
S. Zacks and M. Even
Journal of the American Statistical Association
Vol. 61, No. 316 (Dec., 1966), pp. 1052-1062
Stable URL: http://www.jstor.org/stable/2283199
Page Count: 11
Preview not available
The bias and mean-square-error functions of the maximum likelihood and best unbiased estimator of reliability functions are derived. Information is available on the operation of subsystems connected in series or in parallel. The Poisson and the exponential cases are considered.
Journal of the American Statistical Association © 1966 American Statistical Association